Ask an expert
Question

20 Aug 2010

Pain at injection site of Clexane
I need help urgently. I have a bruise-lump on my stomach at the site of an injection of Clexane. It is extremely painful - what can I do to manage the pain? Will it go away by itself or must I see a doctor? Please help, I haven''t been able to sleep at all because of the pain.
Answer 624 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Debra

Clexane is a very painful injection but you will have to consult your doctor for an examination.

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17885 votes
Vote